MAUDE Adverse Event Report: Inogen, Inc. Inogen One G4 Bluetooth Portable Oxygen Concentrator

Inogen, Inc. Inogen One G4 Bluetooth Portable Oxygen Concentrator
Model Number IO-400
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device was shutting off when the patient was in their doctor's office.The system error message was noted on the device.As a result, the patient was feeling dizzy and light headed.A replacement device was sent to the patient.
 
Additional Manufacturer Narrative
The unit came in for system error and confirm complaint with the diagnostic page unit sieve life indicated low that caused by column contaminated too much absorbed moisture.The data log shows system warm possibly blocked vent.

Brand Name
Inogen One G4 Bluetooth Portable Oxygen Concentrator
Common Device Name
Inogen One G4 Bluetooth Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50040889
Report Number3004672275-2026-00214
Device Sequence Number18602917
Product Code CAW
UDI-Device Identifier00817131020179
UDI-Public(01)00817131020179
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown